# SDR GTIA2015112401416

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE6958
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HEAD BAND TUBING WILL NOT INFLATE.  R & R CAPT O2 MASK, OPS CHECK OK, NO LEAKS NOTED IAW AMM 35-12-41.
